Jump to ContentJump to Main Navigation
Show Summary Details
Weitere Optionen …

Advances in Geometry

Managing Editor: Grundhöfer, Theo / Joswig, Michael

Wissenschaftlicher Beirat: Bamberg, John / Bannai, Eiichi / Cavalieri, Renzo / Coskun, Izzet / Duzaar, Frank / Eberlein, Patrick / Gentili, Graziano / Henk, Martin / Kantor, William M. / Korchmaros, Gabor / Kreuzer, Alexander / Lagarias, Jeffrey C. / Leistner, Thomas / Löwen, Rainer / Ono, Kaoru / Ratcliffe, John G. / Scheiderer, Claus / Van Maldeghem, Hendrik / Weintraub, Steven H. / Weiss, Richard


IMPACT FACTOR 2018: 0.789

CiteScore 2018: 0.73

SCImago Journal Rank (SJR) 2018: 0.329
Source Normalized Impact per Paper (SNIP) 2018: 0.908

Mathematical Citation Quotient (MCQ) 2018: 0.53

Online
ISSN
1615-7168
Alle Formate und Preise
Weitere Optionen …
Band 13, Heft 1

Hefte

A class of lattices and boolean functions related to the Manickam–Miklös–Singhi conjecture

Cinzia Bisi
  • Korrespondenzautor
  • Dipartimento di Matematica ed Informatica, Universitá di Ferrara, Via Machiavelli 35, 44100, Ferrara, Italy
  • E-Mail
  • Weitere Artikel des Autors:
  • De Gruyter OnlineGoogle Scholar
/ Giampiero Chiaselotti
  • Korrespondenzautor
  • Dipartimento di Matematica, Universitá della Calabria, Via Pietro Bucci, Cubo 30B, 87036 Arcavacata di Rende (CS), Italy
  • E-Mail
  • Weitere Artikel des Autors:
  • De Gruyter OnlineGoogle Scholar
Online erschienen: 08.01.2013 | DOI: https://doi.org/10.1515/advgeom-2012-0027

Abstract

The aim of this paper is to build a new family of lattices related to some combinatorial extremal sum problems, in particular to a conjecture of Manickam, Miklös and Singhi. We study the fundamental properties of such lattices and of a particular class of boolean functions defined on them.

Keywords: Graded lattices; involution posets; weight functions; boolean maps; extremal sum problems.

Artikelinformationen

The first author is partially supported by Progetto MIUR di Rilevante Interesse Nazionale Proprietà geometriche delle varietà reali e complesse and by GNSAGA - INDAM.


Online erschienen: 08.01.2013

Erschienen im Druck: 01.01.2013


Quellenangabe: , Band 13, Heft 1, Seiten 1–27, ISSN (Online) 1615-7168, ISSN (Print) 1615-715X, DOI: https://doi.org/10.1515/advgeom-2012-0027.

Zitat exportieren

© 2013 by Walter de Gruyter GmbH & Co..Get Permission

Zitierende Artikel

Hier finden Sie eine Übersicht über alle Crossref-gelisteten Publikationen, in denen dieser Artikel zitiert wird. Um automatisch über neue Zitierungen dieses Artikels informiert zu werden, aktivieren Sie einfach oben auf dieser Seite den „E-Mail-Alert: Neu zitiert“.

[1]
Juan A. Aledo, Luis G. Diaz, Silvia Martinez, and Jose C. Valverde
Complexity, 2019, Jahrgang 2019, Seite 1
[2]
G. CHIASELOTTI, T. GENTILE, and F. INFUSINO
Journal of the Australian Mathematical Society, 2018, Seite 1
[3]
Giampiero Chiaselotti, Tommaso Gentile, Federico Infusino, and Paolo A. Oliverio
Journal of Discrete Mathematical Sciences and Cryptography, 2018, Jahrgang 21, Nummer 5, Seite 1069
[4]
G. Chiaselotti, T. Gentile, and F. Infusino
Journal of Algebra and Its Applications, 2018, Seite 1950004
[5]
G. Chiaselotti, T. Gentile, and F. Infusino
ANNALI DELL'UNIVERSITA' DI FERRARA, 2018
[6]
G. Chiaselotti, T. Gentile, F. Infusino, and P.A. Oliverio
Applied Mathematics and Computation, 2018, Jahrgang 320, Seite 781
[7]
Giampiero Chiaselotti, Tommaso Gentile, and Federico Infusino
Comptes Rendus Mathematique, 2017
[8]
G. Chiaselotti, T. Gentile, and F. Infusino
Knowledge-Based Systems, 2017, Jahrgang 124, Seite 144
[9]
Giampiero Chiaselotti, Tommaso Gentile, Federico G. Infusino, and Paolo A. Oliverio
Annali di Matematica Pura ed Applicata (1923 -), 2017, Jahrgang 196, Nummer 3, Seite 1073
[10]
C. Bisi, G. Chiaselotti, and P. A. Oliverio
ISRN Combinatorics, 2013, Jahrgang 2013, Seite 1
[11]
G. Chiaselotti, G. Marino, P. A. Oliverio, and D. Petrassi
Journal of Applied Mathematics, 2013, Jahrgang 2013, Seite 1
[12]
G. Cattaneo, G. Chiaselotti, P.A. Oliverio, and F. Stumbo
European Journal of Combinatorics, 2016, Jahrgang 55, Seite 119
[13]
Silvia M. Sanahuja
Applied Mathematics and Computation, 2016, Jahrgang 276, Seite 96
[14]
Juan A. Aledo, Silvia Martinez, and Jose C. Valverde
Journal of Applied Mathematics, 2015, Jahrgang 2015, Seite 1
[15]
Ameera Chowdhury, Ghassan Sarkis, and Shahriar Shahriari
Journal of Combinatorial Theory, Series A, 2014, Jahrgang 128, Seite 84
[16]
D. Petrassi
Journal of Discrete Mathematics, 2014, Jahrgang 2014, Seite 1
[17]
G. Chiaselotti, T. Gentile, and P.A. Oliverio
Applied Mathematics and Computation, 2014, Jahrgang 232, Seite 1249
[18]
Stephen G. Hartke and Derrick Stolee
European Journal of Combinatorics, 2014, Jahrgang 36, Seite 53

Kommentare (0)